# SDR ABXA20250627139

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,222 hours, 25,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECT ODOR DURING CLIMB.  AIR TURNBACK.  DECLARED EMERG & DONNED O2 MASK.  PERF AFOLTS TEST PER AMM 26-10-00. PERF ENG FIRE DETECT TEST PER AMM 26-11-00. PERF MAIN CARGO SMOKE DETECT TEST PER AMM 26-14-00. PERF LWR CARGO SMOKE DETECT TEST PER AMM 26-16-00. PERF APU FIRE DETECT TEST PER AMM 26-15-00. PERF SMOKE OR FUMES IN CABIN INSP PER AMM 05-51-56 & AMM 21-00-21. PERF LT & RT ENGINE IDLE RUNS IAW AMM 71-00-00. OPS PACKS, HYDS, FUEL PUMPS, ALL COCKPIT LIGHTS, CARGO HEAT. PERF DVI &THERMAL CHKS OF C/B PANELS, E&E SHELVES, E8 RACKS, LT & RT ENG CABLES, APU CABLES, COCKPIT OVERHEAD & INST PANELS, MAIN CARGO, FWD CARGO, AFT CARGO PER AMM 20-10-75 NO SMOKE, FUMES, CONTAMS, OR HOTSPOTS DETECTED.   ACFT RTS.
